# SDR DALA14011713745

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 43,121 hours, 16,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,   FOUND DAMAGE TO SECTION 48 LOWER HORIZONTAL TORQUE BOX BEAM ON EXTRUDED ANGLE AND LIGHTNING HOLE AT APPROX BS 1110 RT SIDE.  MAINTENANCE REPAIRED IAW ERA 523346-14, REV 0.
